MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number for meter a was (b)(6).The serial number for meter b was (b)(6).The product was requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of questionable results from coaguchek xs plus meter compared to a laboratory result using another coaguchek xs plus meter.The result from meter a was 3.2 inr.The result from meter b was 2.4 inr.The results were obtained less than 4 hours apart.The patient¿s therapeutic range was 2.0-3.0 inr.The patient¿s testing frequency is every 5-6 weeks.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19117552
Report Number1823260-2024-01170
Device Sequence Number12537604
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number04625315160
Device Lot Number70302411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WARFARIN
Patient Age81 YR
Patient SexMale